ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Conference Paper

Agranovsky, ML and Narayanan, EK (2003) A Local Two Radii Theorem for the Twisted Spherical Means on $C^n$. In: Complex Analysis and Dynamical Systems II, June 9-12, 2003, Nahariya, Israel, pp. 13-27.

Journal Article

Agranovsky, ML and Narayanan, EK (2004) Injectivity of the spherical mean operator on the conical manifolds of spheres. In: Siberian Mathematical Journal, 45 (4). pp. 597-605.

This list was generated on Mon Feb 24 11:57:54 2020 IST.